Translator Disclaimer
November/December 2011 Morse index estimates for quasilinear equations on Riemannian manifolds
Silvia Cingolani, Giuseppina Vannella, Daniela Visetti
Adv. Differential Equations 16(11/12): 1001-1020 (November/December 2011).

Abstract

This work deals with Morse index estimates for a solution $ u\in H_1^p(M)$ of the quasilinear elliptic equation $ -\textrm{div}_g \big ( \big (\alpha +|\nabla u|_g^2 \big )^{(p-2)/2}\nabla u \big )=h(x,u) $, where $(M,g)$ is a compact, Riemannian manifold, $0 < \alpha$, $2 \leq p < n$. The nonlinear right-hand side $h(x,s)$ is allowed to be subcritical or critical.

Citation

Download Citation

Silvia Cingolani. Giuseppina Vannella. Daniela Visetti. "Morse index estimates for quasilinear equations on Riemannian manifolds." Adv. Differential Equations 16 (11/12) 1001 - 1020, November/December 2011.

Information

Published: November/December 2011
First available in Project Euclid: 17 December 2012

zbMATH: 1235.58009
MathSciNet: MR2858521

Subjects:
Primary: 35B20, 35J60, 35J70, 58E05

Rights: Copyright © 2011 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.16 • No. 11/12 • November/December 2011
Back to Top